EconPapers    
Economics at your fingertips  
 

Qualitative Analysis for a Reaction‐Diffusion Predator‐Prey Model with Disease in the Prey Species

Meihong Qiao, Anping Liu and Urszula Foryś

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: A diffusive predator‐prey system with disease in predator species and no‐flux boundary condition is considered. Sufficient conditions which ensure persistence of the system are obtained. Conditions of disease‐free ecosystem are also studied. Furthermore, sufficient conditions for global asymptotic stability of the unique positive equilibrium and disease‐free equilibrium of the system are derived using the approach of Lyapunov function.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/236208

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:236208

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:236208